Is it advisable to take 2 packs of steroid dose?
please provide more details
please inform me about the name of the drug that your doctor prescribed to you and the reason that he did so (the diagnosis).
Also please mention any other medical problems you may have (your medical history that is), including other drugs.
I'll be glad to comment on your case when you provide the necessary details.
High doses of methylprednisolone may cause adrenal suppression
Thanks for the additional info!
Methylprednisolone is a very potent corticosteroid with anti-inflammatory activity. High dose methylprednisolone may cause adrenal suppression. We usually avoid administering such drugs unless absolutely necessary. I usually advise my patients to avoid corticosteroids when they are well enough to try less potent drugs like paracetamol or even the non-steroidal anti-inflammatory drugs (NSAIDs).
Taking methylprednisolone for more than a few days is likely to cause adrenal suppression so I would advise against its use unless your doctor believes this is the only solution.